# SDR YENA200812020123

- Difficulty date: November 27, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000042
- Aircraft time: 6,656 hours, 4,103 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1703909
- Part serial: 0407
- Condition: Malfunctioned
- Location: Le Slat
- Part time: 6,656 hours, 4,103 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 1150, MCO-PWM, DIVERTED TO BOS, SLAT FAIL IN FLIGHT.  T/S PER FIM 27-81-00-810-802A, FOUND SLAT ACT NR 6 TORQUE LIMITER TRIPPED.  REMOVED AND REPLACED PER AMM 27-81-01, OPS CHECK NORMAL.
